Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mskimmy

Stinging In My Eyes

Recommended Posts

My first post on here! Yay!

I have been on The Regimen for almost a week now. I definitely see that a lot of my acne is starting to dry up and I can feel the difference of my skin. However, when I apply the BP on my skin, I get a stinging/burning feeling in my eyes, which is strange because as much as possible I avoid the eye area. I'm only putting BP on at night and I don't put that much on since I just started The Regimen. Is this normal? And has anyone else experienced this uncomfortable feeling?

Share this post


Link to post
Share on other sites

Is it the vapours of the regiment or the actual product getting in to your eyes?

It's most likely the vapors that have gotten in my eyes. I'm positive that the BP hasn't gotten in my eyes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×